Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 307, NWS Norman, OK

June 10, 20114 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 10, 2011, 7:06 PM CDT for 4 counties in Oklahoma. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2011, 7:06 PM CDT (00:06 UTC)
Expired
Jun 10, 2011, 8:00 PM CDT
In force
54 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Canadian County, OK, Kingfisher County, OK, Logan County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 39 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:13 PM CDTTSTM WND GST 604 N Bethany, OKTHE WIND GUST WAS REPORTED NEAR NORTHWEST EXPRESSWAY AND COUNCIL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 4:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
588 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
2372 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS54 KOUN 110006
SVROUN
OKC017-073-083-109-110100-
/O.NEW.KOUN.SV.W.0307.110611T0006Z-110611T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHEASTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 800 PM CDT

* AT 705 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE  
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF  
  CASHION TO 17 MILES WEST OF UNION CITY...MOVING EAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF QUARTERS...

* LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...CASHION...
  CEDAR LAKE...CEDAR VALLEY...CHOCTAW...CONCHO...DEL CITY...EDMOND...
  EL RENO...FOREST PARK...GUTHRIE...HARRAH...JONES...LAKE ALUMA...
  LUTHER...MERIDIAN...MIDWEST CITY...MUSTANG...NAVINA...NEWALLA...
  NICHOLS HILLS...NICOMA PARK...OKLAHOMA CITY...PIEDMONT...
  RICHLAND...SEWARD...SPENCER...THE VILLAGE...TINKER AIR FORCE
  BASE...UNION CITY...VALLEY BROOK...WARR ACRES AND YUKON.

LAT...LON 3587 9714 3539 9714 3538 9767 3534 9767
      3533 9772 3538 9807 3538 9831 3589 9778
TIME...MOT...LOC 0005Z 272DEG 32KT 3576 9771 3538 9820

$$


..SPEG.
2 follow-up statements
425 
WWUS54 KOUN 110035
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
735 PM CDT FRI JUN 10 2011

OKC017-073-083-109-110100-
/O.CON.KOUN.SV.W.0307.000000T0000Z-110611T0100Z/
LOGAN OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK-
735 PM CDT FRI JUN 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR OKLAHOMA...CANADIAN...SOUTHEASTERN KINGFISHER AND SOUTHERN LOGAN
COUNTIES...

AT 733 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF EDMOND TO 
5 MILES SOUTHEAST OF EL RENO...MOVING EAST AT 35 MPH. HOWEVER... 
STRONG AND POTENTIALLY DAMAGING WINDS MAY OCCUR SEVERAL MILES AWAY 
FROM THESE STORMS.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...CASHION...
  CEDAR LAKE...CEDAR VALLEY...CHOCTAW...CONCHO...DEL CITY...EDMOND...
  EL RENO...FOREST PARK...HARRAH...JONES...LAKE ALUMA...LUTHER...
  MERIDIAN...MIDWEST CITY...MUSTANG...NAVINA...NEWALLA...NICHOLS
  HILLS...NICOMA PARK...OKLAHOMA CITY...PIEDMONT...RICHLAND...
  SEWARD...SPENCER...THE VILLAGE...TINKER AIR FORCE BASE...UNION
  CITY...VALLEY BROOK...WARR ACRES AND YUKON.

LAT...LON 3587 9714 3539 9714 3538 9767 3534 9767
      3533 9772 3538 9807 3538 9831 3589 9778
TIME...MOT...LOC 0033Z 272DEG 32KT 3574 9743 3547 9787

$$


..SPEG.
227 
WWUS54 KOUN 110101
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
801 PM CDT FRI JUN 10 2011

OKC017-073-083-109-110111-
/O.EXP.KOUN.SV.W.0307.000000T0000Z-110611T0100Z/
LOGAN OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK-
801 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR OKLAHOMA...CANADIAN...
SOUTHEASTERN KINGFISHER AND SOUTHERN LOGAN COUNTIES HAS EXPIRED...

THE STORMS HAVE WEAKENED TO BELOW SEVERE LIMITS. HOWEVER... GUSTY 
WINDS OF 40 TO 50 MPH WILL STILL BE POSSIBLE.

LAT...LON 3587 9714 3539 9714 3538 9767 3534 9767
      3533 9772 3538 9807 3538 9831 3589 9778
TIME...MOT...LOC 0035Z 272DEG 32KT 3574 9741 3547 9785

$$


..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:37 PM CDT, 29 minutes earlier.

Area forecast discussion, Jun 10, 6:37 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
637 PM CDT FRI JUN 10 2011

.AVIATION... PREVAILING VFR. HIGH-BASED CONVECTION WILL HAVE VFR
CIGS BUT VSBY AND STRONG WINDS WILL BE CONCERNS. POTENTIAL FOR
LOCAL HEAT BURSTS AGAIN LATER TONIGHT. WINDS ALL COMING AROUND TO
SE SATURDAY AS REMNANT FRONT LIFTS N.

&&

.PREV DISCUSSION... /ISSUED 246 PM CDT FRI JUN 10 2011/

DISCUSSION...
A COLD FRONT FROM NORTH-CENTRAL TO FAR WESTERN NORTH TEXAS...NEAR
QUANAH...WILL PROVIDE A LOW-LEVEL FOCUS FOR THUNDERSTORM
DEVELOPMENT LATE THIS AFTERNOON AND THIS EVENING. EXACTLY WHERE
STORMS FORM IS STILL UNCLEAR...WITH DIFFERENT OPINIONS FROM
DIFFERENT MODELS...AND STILL DIFFERENT LOCATIONS SUGGESTED BY THE
SYNOPTIC SITUATION. IN ANY CASE...THE GREATEST CHANCES WILL BE
FROM SOUTHWEST AND CENTRAL OKLAHOMA NORTH TOWARD THE KANSAS BORDER.

WHATEVER STORMS FORM BY THIS EVENING WILL SHAPE THE OUTCOME OF
SHOWER/THUNDERSTORM DEVELOPMENT OVERNIGHT. IT APPEARS LIKELY THAT
A SIMILAR SITUATION TO LAST NIGHT WILL EVOLVE...WITH A GRADUAL
DECREASE IN CONVECTION AS THE NIGHT PROGRESSES...AND POSSIBLE
REGENERATION AROUND SUNRISE.

A WARM FRONT IS FORECAST TO MOVE NORTH ACROSS OKLAHOMA ON
SATURDAY...ENHANCING THE CHANCES FOR RAIN FROM ABOUT I-40 NORTH.
THIS FRONT IS THEN FORECAST TO LIFT NORTH INTO KANSAS...TAKING
MOST OF THE RAIN CHANCES WITH IT...AND RETURNING CENTRAL AND
NORTHERN OKLAHOMA TO THE HEAT OF EARLIER THIS WEEK.

FIRE WEATHER WILL BE A CONCERN ON SUNDAY AND MONDAY AFTERNOONS.
AT THIS TIME...IT APPEARS THAT WINDS SUFFICIENT FOR A RED FLAG
WARNING WILL BE EAST OF THE AREA WHERE RELATIVE HUMIDITIES WILL
BE BELOW 20 PERCENT...BUT LATER SHIFTS WILL NEED TO MONITOR THIS
CLOSELY.

THERE IS ANOTHER WEAK MID-LEVEL WAVE FORECAST TO ARRIVE ABOUT
MIDWEEK...BUT RAIN CHANCES WITH IT STILL APPEAR TO BE QUITE LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  93  70  96 /  40  30  10   0
HOBART OK         71  97  73 102 /  50  20   0   0
WICHITA FALLS TX  76  99  72 104 /  20  10   0   0
GAGE OK           63  91  69 101 /  20  30  20  10
PONCA CITY OK     66  85  71  97 /  30  40  30  10
DURANT OK         75  96  71  97 /  10  20   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/24/24
Hazardous weather outlook, Jun 10, 11:45 AM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT FRI JUN 10 2011

OKZ004>048-050>052-TXZ083>090-111000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE BEST OPPORTUNITY FOR SEVERE STORMS IS GENERALLY ALONG AND
NORTHWEST OF LINE FROM WICHITA FALLS TO DUNCAN AND SEMINOLE.
FAR NORTHWEST OKLAHOMA MAY EXPERIENCE THUNDERSTORMS BUT THE
CHANCE OF SEVERE STORMS IS LOW.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 6 PM
THROUGH MIDNIGHT.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL GREATER THAN TWO INCHES IN DIAMETER.

DAMAGING WIND GUSTS TO 70 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS
AFTERNOON AND EVENING ALONG A SLOW MOVING COLD FRONT.  BY LATE
AFTERNOON...THE COLD FRONT WILL BE LOCATED ALONG AN ENID TO WATONGA
AND VERNON...TEXAS LINE.  THUNDERSTORMS MAY BE ISOLATED INTO THE
EARLY EVENING HOURS THEN INCREASE AS ADDITIONAL STORMS MOVE
INTO THE AREA FROM WEST TEXAS.  SUPERCELLS ARE POSSIBLE...BUT VERY
WARM TEMPERATURES AND HIGH CLOUD BASES WILL QUICKLY PROMOTE OUTFLOW
DOMINATED STORMS AND STORM MERGERS. THE STRONGER STORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 70 MPH AND HAIL
NEAR THE SIZE OF GOLFBALLS.  LOCALLY HEAVY DOWNPOURS ARE ALSO LIKELY.
THUNDERSTORM INTENSITY WILL GRADUALLY DECREASE DURING THE MID
TO LATE EVENING BUT THE THREAT OF WIND DAMAGE WILL REMAIN THROUGH AT
LEAST MIDNIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THE COLD FRONT WILL STALL FRIDAY NIGHT...AND LIFT BACK TO NEAR OR
NORTH OF INTERSTATE 40 ON SATURDAY. MOIST UPSLOPE FLOW OF EASTERLY
SURFACE WINDS...ALONG WITH ANOTHER UPPER LEVEL DISTURBANCE...WILL
RESULT IN A GOOD CHANCE OF THUNDERSTORMS IN THE NORTHERN HALF OF
OKLAHOMA SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. SEVERE WEATHER
IS POSSIBLE.

THUNDERSTORM CHANCES WILL DECREASE SUNDAY AND MONDAY AS A CAP BUILDS
OVER THE REGION. ADDITIONAL THUNDERSTORM EVENTS APPEAR POSSIBLE
LATER NEXT WEEK...HOWEVER...AS UPPER LEVEL RIDGING SHIFTS TOWARD THE
U.S. BORDER WITH MEXICO...ALLOWING JET STREAM DISTURBANCES TO EMERGE
FROM THE CENTRAL ROCKIES INTO THE PLAINS STATES.

OTHER HAZARDOUS WEATHER...
WITH DRY AND GUSTY SOUTHERLY WINDS EXPECTED TO INCREASE SUNDAY
THROUGH THE FIRST HALF OF NEXT WEEK...ELEVATED WILDFIRE DANGERS WILL
EXIST.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.

In the hours before

Special weather statement, Jun 10, 5:47 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
547 PM CDT FRI JUN 10 2011

OKZ017-018-024-102310-
BLAINE OK-KINGFISHER OK-CANADIAN OK-
547 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CANADIAN AND
KINGFISHER COUNTIES.

AT 547 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES EAST OF
GREENFIELD...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3587 9806 3566 9806 3566 9839 3584 9840

..SPEG.
Special weather statement, Jun 10, 6:11 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
611 PM CDT FRI JUN 10 2011

OKZ017-018-023-024-102330-
BLAINE OK-KINGFISHER OK-CANADIAN OK-CADDO OK-
611 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN
AND KINGFISHER COUNTIES.

AT 611 PM CDT...STRONG THUNDERSTORMS EXTENDED ALONG A LINE FROM 9
MILES WEST OF OKARCHE TO 12 MILES SOUTHWEST OF BRIDGEPORT...MOVING
EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3586 9777 3544 9836 3543 9863 3568 9844
      3581 9820

..SPEG.
Local storm report, Jun 10, 6:38 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     7 WSW HINTON            35.43N 98.47W
06/10/2011  M70 MPH          CADDO              OK   MESONET

&&

NWS NORMAN
Special weather statement, Jun 10, 6:56 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT FRI JUN 10 2011

OKZ019-024-025-110015-
LOGAN OK-CANADIAN OK-OKLAHOMA OK-
656 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN...OKLAHOMA AND
EASTERN CANADIAN COUNTIES.

STRONG WINDS AHEAD OF A LINE OF SEVERE STORMS WILL MOVE EAST FROM
KINGFISHER AND WESTERN CANADIAN COUNTIES INTO LOGAN... OKLAHOMA AND
EASTERN CANADIAN COUNTIES WITH WIND GUSTS OVER 50 MPH POSSIBLE. THIS
WILL INCLUDE THE WESTERN PORTION OF THE OKLAHOMA CITY METRO AREA.
PREPARE NOW FOR STRONG WINDS AND CONTINUE TO MONITOR THE WEATHER.

LAT...LON 3581 9726 3538 9759 3538 9767 3534 9767
      3535 9778 3534 9784 3537 9794 3536 9799
      3538 9802 3538 9809 3573 9771 3573 9767
      3577 9767 3583 9760

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:59 PM CDTSpecial Weather StatementOUNGreer16 min
Jun 10, 8:23 PM CDTSevere Thunderstorm WarningOUNGreer52 min
Jun 10, 8:32 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson, Tillman58 min
Jun 10, 8:40 PM CDTSpecial Weather StatementOUNLincoln20 min
Jun 10, 8:48 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita57 min
Jun 10, 9:17 PM CDTSpecial Weather StatementOUNGreer13 min
Jun 10, 9:30 PM CDTSevere Thunderstorm WarningOUNWashita60 min
Jun 10, 9:42 PM CDTSpecial Weather StatementOUNGreer, Jackson, Kiowa, Tillman18 min
Jun 10, 10:00 PM CDTSpecial Weather StatementOUNCuster15 min
Jun 10, 10:14 PM CDTSpecial Weather StatementOUNCuster16 min
Jun 10, 10:42 PM CDTSpecial Weather StatementOUNCuster18 min
Jun 10, 11:04 PM CDTSpecial Weather StatementOUNBlaine26 min
Jun 10, 11:27 PM CDTSpecial Weather StatementOUNBlaine33 min
Jun 11, 12:45 AM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma30 min
Jun 11, 1:43 AM CDTSpecial Weather StatementOUNLincoln17 min
Jun 11, 2:53 AM CDTSpecial Weather StatementOUNLogan22 min
Jun 11, 3:19 AM CDTSpecial Weather StatementOUNLincoln26 min
Jun 11, 3:43 AM CDTSpecial Weather StatementOUNPayne32 min
Jun 11, 4:56 AM CDTFire Weather WatchOUNAlfalfa, Beckham, Custer, Dewey, Ellis, Harper and 5 more24 hr
Jun 11, 3:18 PM CDTSpecial Weather StatementOUNWoodward27 min
Jun 11, 3:50 PM CDTSpecial Weather StatementOUNHarper25 min
Jun 11, 3:56 PM CDTSpecial Weather StatementOUNLincoln34 min
Jun 11, 4:15 PM CDTSpecial Weather StatementOUNHarper15 min
Jun 11, 4:34 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole56 min
Jun 11, 5:15 PM CDTSpecial Weather StatementOUNCanadian30 min
Jun 11, 5:23 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher52 min
Jun 11, 5:29 PM CDTSpecial Weather StatementOUNCuster16 min
Jun 11, 5:32 PM CDTSpecial Weather StatementOUNAlfalfa28 min
Jun 11, 5:58 PM CDTSpecial Weather StatementOUNGrant32 min
Jun 11, 6:03 PM CDTSevere Thunderstorm WarningOUNGrant42 min
Jun 11, 6:07 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey38 min
Jun 11, 6:22 PM CDTSpecial Weather StatementOUNKingfisher23 min
Jun 11, 6:46 PM CDTSpecial Weather StatementOUNBlaine29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.